MathSciNet Relay Station
MathSciNet bibliographic data
MR2438597 (2009g:49035) 49J40 (47H04 47J20 49K40)
Ceng, L. C.; Hadjisavvas, N.; Schaible, S.; Yao, J. C. Well-posedness for mixed quasivariational-like inequalities. J. Optim. Theory Appl. 139 (2008), no. 1, 109–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement